# SDR 07FDEA02276

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545907
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FUSELAGE BS 720 TO BS 740, S-27L TO S-26L EXTERNAL DOUBLER CORRODED ON BOTH   SIDES AROUND DUCT CUTOUT.  REMOVED CORROSION REFERENCING SRM 51-10-1 VERIFIED MATERIAL TO BE .125".   REMOVED .OO6". REMAINING MATERIAL .119" FOUND TO BE WITH IN LIMITS REFERENCING SRM   53-30-1. TOOL NR IN17-9593 CAL DATE 5/16/08 TREATED AND PRIMED REFERENCING SRM 51-10-2
